# SDR UIEA2019081435051

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THAT OVERWING FILL PORT ON BOTH WINGS HAS CORROSION AROUND THE STRUCTURE.( REPAIRED CORROSION AREA IAW EI NO T2019A57M-2788 REV 1. JOB COMPLETED AND CONDITION CHECK NORMAL. )
